Title

Variation Among Subspecies of Pan Troglodytes in Limb Bone Metrics

SMC Author

Rebecca S. Jabbour

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Environmental and Earth Science

Document Type

Abstract

Publication Date

2008

Publication Title

American Journal of Physical Anthropology

Scholarly

yes

Peer Reviewed

1

Volume

135

Issue

Supplement 46

First Page

123

Disciplines

Earth Sciences | Environmental Sciences

Original Citation

Jabbour RS. 2008. Variation among subspecies of Pan troglodytes in limb bone metrics. American Journal of Physical Anthropology 135 (Supplement 46):123 (abstract).

This document is currently not available here.

Share

COinS